Krein-von Neumann and Friedrichs extensions for second order operators on time scales
by Petr Zemanek
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 3, No. 1/2, 2011

Abstract: We consider an operator defined by the second order Sturm-Liouville equation on an unbounded time scale. For such an operator we give characterisations of the domains of its Krein-von Neumann and Friedrichs extensions by using the recessive solution. This generalises and unifies similar results obtained for operators connected with the second order Sturm-Liouville differential and difference equations.

Online publication date:: Sat, 24-Jan-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com